Analysis & PDE

  • Anal. PDE
  • Volume 10, Number 5 (2017), 1081-1088.

Conical maximal regularity for elliptic operators via Hardy spaces

Yi Huang

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/apde.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a technically simple approach to the maximal regularity problem in parabolic tent spaces for second-order, divergence-form, complex-valued elliptic operators. By using the associated Hardy space theory combined with certain L2-L2 off-diagonal estimates, we reduce the tent space boundedness in the upper half-space to the reverse Riesz inequalities in the boundary space. This way, we also improve recent results obtained by P. Auscher et al.

Article information

Source
Anal. PDE, Volume 10, Number 5 (2017), 1081-1088.

Dates
Received: 14 April 2016
Accepted: 3 April 2017
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1510843493

Digital Object Identifier
doi:10.2140/apde.2017.10.1081

Mathematical Reviews number (MathSciNet)
MR3668584

Zentralblatt MATH identifier
1368.42023

Subjects
Primary: 42B37: Harmonic analysis and PDE [See also 35-XX]
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 42B35: Function spaces arising in harmonic analysis 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)

Keywords
maximal regularity operators tent spaces elliptic operators Hardy spaces off-diagonal decay maximal $L^p$-regularity

Citation

Huang, Yi. Conical maximal regularity for elliptic operators via Hardy spaces. Anal. PDE 10 (2017), no. 5, 1081--1088. doi:10.2140/apde.2017.10.1081. https://projecteuclid.org/euclid.apde/1510843493


Export citation

References

  • P. Auscher, On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\mathbb R^n$ and related estimates, Mem. Amer. Math. Soc. 871, Amer. Math. Soc., Providence, RI, 2007.
  • P. Auscher and A. Axelsson, “Weighted maximal regularity estimates and solvability of non-smooth elliptic systems, I”, Invent. Math. 184:1 (2011), 47–115.
  • P. Auscher and D. Frey, “On the well-posedness of parabolic equations of Navier–Stokes type with $\smash{BMO^{-1}}$ data”, J. Inst. Math. Jussieu (online publication April 2015).
  • P. Auscher, S. Hofmann, M. Lacey, A. McIntosh, and \relax Ph. Tchamitchian, “The solution of the Kato square root problem for second order elliptic operators on ${\mathbb R}^n$”, Ann. of Math. $(2)$ 156:2 (2002), 633–654.
  • P. Auscher, A. McIntosh, and E. Russ, “Hardy spaces of differential forms on Riemannian manifolds”, J. Geom. Anal. 18:1 (2008), 192–248.
  • P. Auscher, C. Kriegler, S. Monniaux, and P. Portal, “Singular integral operators on tent spaces”, J. Evol. Equ. 12:4 (2012), 741–765.
  • P. Auscher, S. Monniaux, and P. Portal, “The maximal regularity operator on tent spaces”, Commun. Pure Appl. Anal. 11:6 (2012), 2213–2219.
  • P. Auscher, J. van Neerven, and P. Portal, “Conical stochastic maximal $L^p$-regularity for $1\leqslant p<\infty$”, Math. Ann. 359:3–4 (2014), 863–889.
  • R. R. Coifman, Y. Meyer, and E. M. Stein, “Un nouvel éspace fonctionnel adapté à l'étude des opérateurs définis par des intégrales singulières”, pp. 1–15 in Harmonic analysis (Cortona, 1982), edited by F. Ricci and G. Weiss, Lecture Notes in Math. 992, Springer, Berlin, 1983.
  • R. R. Coifman, Y. Meyer, and E. M. Stein, “Some new function spaces and their applications to harmonic analysis”, J. Funct. Anal. 62:2 (1985), 304–335.
  • X. T. Duong and L. Yan, “Duality of Hardy and BMO spaces associated with operators with heat kernel bounds”, J. Amer. Math. Soc. 18:4 (2005), 943–973.
  • S. Hofmann and S. Mayboroda, “Hardy and BMO spaces associated to divergence form elliptic operators”, Math. Ann. 344:1 (2009), 37–116.
  • S. Hofmann, S. Mayboroda, and A. McIntosh, “Second order elliptic operators with complex bounded measurable coefficients in $L^p$, Sobolev and Hardy spaces”, Ann. Sci. Éc. Norm. Supér. $(4)$ 44:5 (2011), 723–800.
  • Y. Huang, Operator theory on tent spaces, Ph.D. thesis, Université Paris-Sud, Orsay, 2015, hook https://tel.archives-ouvertes.fr/tel-01350629 \posturlhook.
  • T. Kato, Perturbation theory for linear operators, 2nd ed., Grundlehren der math. Wissenschaften 132, Springer, Berlin, 1976.
  • L. de Simon, “Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine”, Rend. Sem. Mat. Univ. Padova 34 (1964), 205–223.